MAUDE Adverse Event Report: SYNTHES GMBH EXTRACTION SCREW/M8 FOR SUPRAPATELLAR; EXTRACTOR

SYNTHES GMBH EXTRACTION SCREW/M8 FOR SUPRAPATELLAR; EXTRACTOR
Catalog Number 03.010.446
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the threads of the two instruments would not engage properly, with the extraction screw thread suspected to be damaged prior to use.The hammer guide had previously threaded onto another instrument without issue, but during the nail extraction procedure, the surgeon was unable to fully tighten the two instruments as the threads crossed.After the nail was extracted, the instruments could not be unthreaded and were sent to sterile services for further handling.The event resulted in a minor surgical delay of approximately 5¿9 minutes, with the procedure outcome reported as good.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXTRACTION SCREW/M8 FOR SUPRAPATELLAR
Common Device Name
EXTRACTOR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach CO
SZ  
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key25034338
Report Number8030965-2026-04015
Device Sequence Number21092263
Product Code HWB
UDI-Device Identifier07611819301825
UDI-Public(01)07611819301825(10)F-44865
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.446
Device Lot NumberF-44865
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/13/2026
06/01/2026
06/22/2026
06/26/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/15/2026
06/02/2026
06/23/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown